DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more



Clofarabine-induced acral erythema during the treatment of patients with myelodysplasia and acute leukemia: report of two cases.

Author(s): Chiao N, Bumgardner A, Duvic M

Affiliation(s): MD Anderson Cancer Center, 1515 Holcombe Boulevard--434, Houston, TX 77030-4009, USA.

Publication date & source: 2003-08, Leuk Lymphoma., 44(8):1405-7.

Publication type: Case Reports; Review

Acral erythema has been associated with a number of chemotherapeutic agents, but there are no reports of clofarabine-induced acral erythema in the literature. We describe two patients who developed acral erythema after receiving clofarabine. One patient had myelodysplastic syndrome while the other had acute lymphoblastic leukemia.

Page last updated: 2007-05-02

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017